The Behaviour of the Solutions of the Forced Van der Pol Equation with Small Parameters

Ismail, Mat Rofa (1988) The Behaviour of the Solutions of the Forced Van der Pol Equation with Small Parameters. Pertanika Journal of Tropical Agricultural Science, 11 (2). pp. 305-309. ISSN 1511-3701

[img] PDF
1300Kb

Abstract

The forced Van der Pol equation x+ u.(x 2 - l)x + x = p(t), jJ. > 0,1 p(t)1 ~ k where u and k are small parameters, is investigated in the phase plane, It is shown that the solutions of the equation are eventually confined in an annulas as t increases for certain values of u and k

Item Type:Article
Keyword:Van der Pol equation, small parameters, confining domain
Faculty or Institute:Faculty of Environmental Studies
Publisher:Universiti Putra Malaysia Press
ID Code:2700
Deposited By: Nur Izyan Mohd Zaki
Deposited On:17 Nov 2009 02:00
Last Modified:27 May 2013 07:02

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 17 Nov 2009 02:00.

View statistics for "The Behaviour of the Solutions of the Forced Van der Pol Equation with Small Parameters"


Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.